# SDR COMA9512018

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wow Sensor
- Part number: MS3470L106S
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT WHEN SELECTED UP.  REPLACED WEIGHT ON WHEELS SENSOR, WIRING CONNECTOR 2J0318 AT RT MLG.
